# SDR DALA2016101907368

- Difficulty date: October 10, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BS 1022 MAIN FRAME, AFT SIDE AT STRINGER 7R.  REPAIRED THE FRAME IAW SRM 51-70-11 REPAIR 1.
